# SDR N6WA2024022303

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10230
- Aircraft time: 41,637 hours, 30,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FRAME AT MOTOR PULLEY MOUNT CRACKED. ACCOMPLISHED REPAIR TO PAX DOOR AFT FRAME AT MOTOR PULLEY MOUNT IAW REO 670-52-11-1370
